# SDR CAL951018

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Loose
- Location: Rt Fuel Panel
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

IAH - FLT 0495 - A LIQUID VAPOR TRAIL WAS REPORTED COMING FROM BETWEEN RT OUTBOARD AILERON AND NR 7 JACKSCREW FAIRING WHILE IN-FLIGHT.  FUEL WAS DUMPED TO 21,000 POUNDS AND THE TRAIL OF VAPOR CEASED.  THE AIRCRAFT WAS RETURNED TO IAH.  MAINTENANCE FOUND SEVERAL LOOSE FASTENERS IN RT WING LOWER SIDE FUEL ACCESS PANEL NR 15.  THE FASTENERS WERE TORQUED PER MM 28-11-21, PAGE 407.  THE PANEL WAS LEAK CHECKED AND NO LEAKS WERE NOTED.  (X)
